# SDR HALA20241216368

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 52,949 hours, 8,276 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Faulted
- Location: Interphone
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - 1L INTERPHONE CONNECTION BAD. REMOVED AND REPLACED 1L HANDSET ASSY PER AMM 23-73-44, OPS TEST GOOD. OK FOR SERVICE
